Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Severe left knee pain, numbness in ankle. Cause and cure?

I am having an MRI tomorrow on left knee and lumbar spine. I have severe left knee pain, had an MRI and arthrosopy last November then Durolyne injection in January but no relief. As I have had lower back pain for years, together with knee and foot pain, my consultant says I may have 'crumbling' in my lumbar region. Also, after coming back from a Cyprus holiday earlier this week I have now got a numb top of foot/ankle up leg to knee, with occasional tingling in toes and foot. I would appreciate advice as I won't be seeing my consultant for a few more weeks after the MRI tomorrow. Thank you, Valedie
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the knee and the ankle seems to be due to a nerve root compression at the level of lumbar spine. You can get some relief on taking oral muscle relaxants and methylcobalamin supplements.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor